Ask The Doctor > Questions & Answers > Vaginal Burning sensation

Vaginal Burning sensation

Patient: Hello I’ve had this vaginal burning for a few months now I got diagnosed with uti I took two different medications but none of them worked. I’ve taken SMZ/TMP DS & I have also taken Fluconazole & ciprofloxacin. What could this be?

 

 

Symptoms: Burning sensation in vaginal area

 

 

Doctor: Hello,The medications you have taken do provide cover for gram positive and negative bacterium but not for anaerobes. So it is advisable that you may discuss with your physician for a course of TAB NORFLOX and TINIDAZOLE for 7 days. Please increase your water intake to 5-6 liters a day to flush out the infection sooner.I hope i have answered the query in detail,wishing you good health,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment